# SDR MVH0064268

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2420 · AC Generation System
- Part: Sensor
- Part number: 353Y0314
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER LIGHT ILLUMINATES OCCASIONALLY.  REMOVED AND REPLACED 115 VOLT SENSOR.
